جهت دسترسی به کاربرگه ی زیر، از این لینک استفاده کنید. http://dl.pgu.ac.ir/handle/Hannan/61242
Title: Asymptotic relative entropy of entanglement.
Issue Date: 19-Nov-2001
Description: Published version
URI: http://dx.doi.org/10.1103/PhysRevLett.87.217902
Other Identifiers: Phys Rev Lett Vol.( 87 ) No.( 21 ) pp 217902 - 217902
0031-9007
http://hdl.handle.net/10044/1/223
Type Of Material: OTHER
Appears in Collections:Institute for Mathematical Sciences

Files in This Item:
There are no files associated with this item.


تمامی کاربرگه ها در کتابخانه ی دیجیتال حنان به صورت کامل محافظت می شوند.